Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

146 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939198
Faraji, S., Grigoryan, A.: On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA. 35, 2025-2034 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938380
Kieburg, M., Forrester, P.J., Ipsen, J.R.: Multiplicative convolution of real asymmetric and real anti-symmetric matrices. ADVANCES IN PURE AND APPLIED MATHEMATICS. 10, 467-492 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937120
Kochubei, A.N., Kondratiev, Y.: Growth Equation of the General Fractional Calculus. Mathematics. 7, : 615 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
Hansen, W., Netuka, I.: Semipolar Sets and Intrinsic Hausdorff Measure. Potential Analysis. 51, 49-69 (2019).
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
Dianetti, J., Ferrari, G., Fischer, M., Nendel, M.: Submodular Mean Field Games. Existence and Approximation of Solutions. Center for Mathematical Economics Working Papers, 621. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
Beznea, L., Cimpean, I., Röckner, M.: A new approach to the existence of invariant measures for Markovian semigroups. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 55, 977-1000 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934133
Ding, H.-T., Kaczmarek, O., Kruse, A.-L., Larsen, R., Mazur, L., Mukherjee, S., Ohno, H., Sandmeyer, H., Shu, H.-T.: Charmonium and bottomonium spectral functions in the vector channel. Nuclear Physics A . 982, 715-718 (2019).
PUB | DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916106
Hansen, W., Netuka, I.: Reduced functions and Jensen measures. Proceedings of the American Mathematical Society. 146, 153-160 (2018).
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932745
Kaiser, M.I.: ENCODE and the parts of the human genome. Studies in history and philosophy of biological and biomedical sciences. 72, 28-37 (2018).
PUB | DOI | WoS | PubMed | Europe PMC
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919068
Kondratiev, Y., Kozitsky, Y.: The Evolution of States in a Spatial Population Model. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS. 30, 135-173 (2018).
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920707
Candy, T., Herr, S.: Transference of Bilinear Restriction Estimates to Quadratic Variation Norms and the Dirac-Klein-Gordon System. Analysis & PDE. 11, 1171-1240 (2018).
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932751
Haueis, P.: Beyond cognitive myopia: a patchwork approach to the concept of neural function. SYNTHESE. 195, 5373-5402 (2018).
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920271
Stroobants, S., Wolf, H., Callaerts-Vegh, Z., Dierks, T., Lübke, T., D'Hooge, R.: Sensorimotor and Neurocognitive Dysfunctions Parallel Early Telencephalic Neuropathology in Fucosidosis Mice. FRONTIERS IN BEHAVIORAL NEUROSCIENCE. 12, : 15 (2018).
PUB | DOI | WoS | PubMed | Europe PMC
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2918737 OA
Alaverdyan, S.: Why do migrant workers rely more often on referrals? Universität Bielefeld Working Papers in Economics and Management, 05-2018. Bielefeld University, Department of Business Administration and Economics, Bielefeld (2018).
PUB | PDF | DOI
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912975
Hansen, W.: Intrinsic Holder Continuity of Harmonic Functions. Potential Analysis. 47, 1-12 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908827
Hansen, W.: Darning and Gluing of Diffusions. Potential Analysis. 46, 167-180 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914109
Benson, D., Krause, H.: The variety of subadditive functions for finite group schemes. Fundamenta Mathematicae. 239, 289-296 (2017).
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917172
Hansen, W., Netuka, I.: Hunt's hypothesis (H) and triangle property of the Green function. Expositiones Mathematicae. 34, 95-100 (2016).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904098
Hansen, W.: Liouville Property, Wiener's Test and Unavoidable Sets for Hunt Processes. Potential Analysis. 44, 639-653 (2016).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905953
Hansen, W., Netuka, I.: Scaling invariant Harnack inequalities in a general setting. Journal of Mathematical Analysis and Applications. 444, 980-999 (2016).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="function"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung